# SDR EISA98262

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ARM/DISARM LIGHT CAME ON AFTER TAKEOFF FROM MCO, UNABLE TO PRESSURIZE CARGO WARNING LIGHT OFF.  AIR TURN BACK TO MCO, GENERATED FROM PILOT REPORT.  ADJUST S17 SWITCH (LOCK BAR SWITCH) OPS CHECK NORMAL PER PEMCO MM.  RAN NR 3 ENGINE AND PRESSURIZED NORMAL.  (M)
